# SDR DLM88010062

- Difficulty date: January 12, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 28,046 hours, 22,241 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWR SUPPLY WILL NOT LIGHT LIGHTS/F1 AND F2 OPEN.  REPLACED PWR SUPPLY.
